Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
can anyone help me
avatar
houda76 posted:
i'm 34years old. i have bipolar , i'm taking xanax few mounths seens i started taking it, i started getting pain in my knees and the got swollen, now my muscles are hurting me my joints are all swollen. i was fine before i started taking it. nothing was hurting me physicaly.
with in 2 years taking it, i got orthritis all over my body. is it possible that this medicine would do this.
Was this Helpful?
11 of 21 found this helpful
Reply
 
avatar
hope7951 responded:
Are you taking xanax only or other meds with it? What is the dosage? Xanax is a fast acting anti-anxiety med that is very addictive and is usually given on an as needed basis. I can think of no reason why it would cause orthritis. Start you question again under discussion and put Dr. Goldberg in the title.


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

NSAIDS and lithiumExpert
Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
Was this Helpful?
69 of 92 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.